# SDR WX0A071883

- Difficulty date: March 21, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N863GA
- Make and model: Doug MD 83
- Aircraft serial: 49911
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 9957906503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT CARGO DOOR CUTOUT FWD WEB CORRODED STATION 1150 BETWEEN LONGERONS 23R & 25R.  CUTOUT DAMAGED AREA, FABRICATED, LOCATED, DRILLED & INSTALLED WEB SECTION IAW SRM 53-01 FIGURE 4 SHEET 4.
